# SDR DXTA2025072104287

- Difficulty date: July 17, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N730QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20651
- Aircraft time: 9,130 hours, 5,339 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Smoke
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT 1500 FEET AND AFTER SWIRCHING THE BLEEDS FROM APU TO ENGINES, WE SAW SMOKE COMING OUT OF ALL VENTS IN THE COCKPIT AND SMELLED WHAT WE BELIVE IS ENVIRENMENTAL SMOKE. WE DECLARED AN EMERGENCY AND LANDED ABIUT 10 MINUTES LATER. THE TEMPERATURE IN THE COCKPIT KEPT INCREASING BUT THE SMOKE DISSIPATED.  REPLACED ACM. OPS CHECK GOOD. IAW CL-350 AMM: 21-52-13
